Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Mathematical Tables—Errata
HTML articles powered by AMS MathViewer

by PDF
Math. Comp. 2 (1947), 277-280 Request permission
    Herschel, Charles Babbage, and George Peacock while still undergraduates formed in 1812 an Analytical Society, which through varied publications did important work in bringing about reforms in mathematical notation; see W. W. R. Ball, A History of the Study of Mathematics at Cambridge, Cambridge. 1889. “The Analytical School,” p. 117f.
Additional Information
  • © Copyright 1947 American Mathematical Society
  • Journal: Math. Comp. 2 (1947), 277-280
  • DOI: